It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-30-2007, 08:32 PM   #1
Senior Veteran
(male)
 
Join Date: Jan 2005
Location: ontario
Posts: 3,776
Blog Entries: 1
trg247 HB Usertrg247 HB Usertrg247 HB User
Doctors

Anyone who knows me here knows I don't get along with my doctor but do to shortages I am stuck with him. I have an appointment tomorrow afternoon for the usual garbage and I want to cancel it but I need the prescriptions as if I go off all of them its just a matter of time before I end up in the hospital again. I have gone to his office with a completly open mind and was very upfront with him, I have gone to his office and basically lied my *** off to get out of his office as fast as possible both approachs led to the same result which is nothing. I know he is not really listening to my answers and by this I believe he does not believe a word I say. I told him I had days where I just cut myself off from society because I was pretty sure something bad was going to happen and he said to get out of the house more often as it is not healthy to stay in all of the time. This man is in charge of my mental health and I am suppose to follow his orders yet I don't trust him enough to cut my grass. Tomorrows appointment will be determined by how I sleep tonight, how paranoid and self conscious I am walking into the hospital, how long I have to wait in the office and the way he calls me into his office. Nothing to do with how I actualy feel, nothing about the difficulty of my day to day and nothing about the mess in my head. Make sure you take your meds, make sure you don't drink or use drugs and get out of the house more -- I can predict the future and thats what he is going to say.

take care
trg247
__________________
Major Depressive Disorder With Psychotic Features
Post Traumatic Stress Disorder
Borderline Personality Disorder
Generalized Anxiety Disorder

Current Meds
Pristiq
Cymbalta
Seroquel
Temazapam

 
Sponsors Lightbulb
   
Old 08-31-2007, 01:13 PM   #2
Senior Veteran
(male)
 
Join Date: Jan 2005
Location: ontario
Posts: 3,776
Blog Entries: 1
trg247 HB Usertrg247 HB Usertrg247 HB User
Re: Doctors

Hi:

So i went to my appointment and was fairly open with him. My bloodtest I took a few days after the last appointment was not in so he kept my Lithium at the same level which probably means its still high. He asked if I started to go to the anxiety group to which I replied I have enough trouble leaving my house walking into that type of enviroment is not going to work plus I did not want to start something that I would quit in a week. He asked to see my cuts today which is something he has never done before. My stomach has scars/marks/cuts that go from from one side to the other all in various stages of healing. He asked if I thought I would be better off dead and my response was I didn't care one way or another. He never asked about the voices though. I lost another ten pounds so I am about twentyfive pounds away from my pre Zyprexa weight so I guess thats good. He told me to take my meds, dont do drugs or drink and to get out of the house more and the appointment was over.

take care
trg247
__________________
Major Depressive Disorder With Psychotic Features
Post Traumatic Stress Disorder
Borderline Personality Disorder
Generalized Anxiety Disorder

Current Meds
Pristiq
Cymbalta
Seroquel
Temazapam

 
Old 08-31-2007, 02:36 PM   #3
Senior Veteran
(female)
 
Join Date: Oct 2005
Posts: 676
janart HB User
Re: Doctors

What do you think made you lose the weight? Doesn't it suck that he didn't have your blood test back. This is a very important thing to know but it takes them forever. When are you supposed to go back or will he just call you with the results? I hope you are feeling a little better this afternoon. Take care (:

 
Old 08-31-2007, 03:53 PM   #4
Senior Veteran
(male)
 
Join Date: Jan 2005
Location: ontario
Posts: 3,776
Blog Entries: 1
trg247 HB Usertrg247 HB Usertrg247 HB User
Re: Doctors

Hi:

I haven't seen you in awhile. I went on Zyprexa to get rid of the voices and to stop cutting. One day I had trouble getting up and started to breathe heavy for minimal amount of effort so I stopped Zyprexa cold. When I stopped I was around 260 - 265 lbs or so. I am 5'9 and normally weigh between 170 to 180. It took about 4 months to get my metabolism rate up and running again and since then I have dropped ten to fifteen pounds a month or so. My diet is the same as when I was on Zyprexa for the most part and I am not getting more excercise then before. I do go days with barely eating anything but not enough to make a difference. Its just the metabolism rate is back and doing its job.

The Lithium level bothers me because I know it is high and physically I am getting worse. My doctor asked if I was rollerblading and I said no because for some reason my knees lock, I can barely get down the stairs and that gets worse and worse as the day progress plus the tremor in my hand and not being able to hold small things in my fingertips for an extended amount of time. I believe all of the physical stuff is because of the high Lithium level. I have this feeling the only time my doctor looks at my blood test results is when I am there because he was pretty surprised they were not in yet. My next appointment is in a month so I guess I will have to wait til then.

take care
trg247
__________________
Major Depressive Disorder With Psychotic Features
Post Traumatic Stress Disorder
Borderline Personality Disorder
Generalized Anxiety Disorder

Current Meds
Pristiq
Cymbalta
Seroquel
Temazapam

 
Old 08-31-2007, 04:05 PM   #5
Senior Veteran
(female)
 
Join Date: Oct 2005
Posts: 676
janart HB User
Re: Doctors

I'm glad you said something about the zyprexa. A while back my doc put me on Symbyax 6-25 which is prozac/zyprexa combo and I really liked it. It made me enjoy my food, I slept good and was in a pretty good mood but I had to stop taking it because I couldn't afford it. The only thing I noticed that I didn't like was it made me crave comfort. Like a warm furry blanket,hot chocolate, a little weepy. I don't know it was strange. What are your thoughts on that? I mean it just makes me wonder what part of this med made me feel that way. Know what I mean?? I don't know what the sexual side effects were I wasn't on it long enough. That's always been a problem for me with the meds.

 
Old 08-31-2007, 11:13 PM   #6
Senior Veteran
(male)
 
Join Date: Jan 2005
Location: ontario
Posts: 3,776
Blog Entries: 1
trg247 HB Usertrg247 HB Usertrg247 HB User
Re: Doctors

Hi:

I use to eat stuff when I was on Zyprexa that I don't eat anymore. Lots of baked goods, hot chocolat, egg nog was a big one and all of a sudden I did not like coffee anymore. I take a sleeping med plus an antidepressant with sedative qualities so I am not sure how it effected my sleep. There was a weird feeling but I can not figure out what it was. One of the meds now Remeron makes you crave sugar and lots of it so that has to be watched. Zyprexa I was never really hungry its just my body did not metabolize it very well.

take care
trg247
__________________
Major Depressive Disorder With Psychotic Features
Post Traumatic Stress Disorder
Borderline Personality Disorder
Generalized Anxiety Disorder

Current Meds
Pristiq
Cymbalta
Seroquel
Temazapam

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Don't bother with Doctors neddyflanders Acid Reflux / GERD 11 03-13-2010 07:24 PM
Over 20 doctors were wrong, I don't have Fibro. Katexlove Fibromyalgia 3 10-04-2008 07:05 PM
Diuretics and Back Pain Machaon High & Low Blood Pressure 13 03-29-2007 04:37 AM
are doctors being fair about pain meds? nwhat Pain Management 33 03-21-2006 02:55 AM
Doctors: Number one reason why Lyme patients get so sick! dealer1111 Lyme Disease 30 02-19-2006 07:54 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



flamesabers (78), Phoenix (43), keenobserver (20), katlin09 (13), Diverdan8 (10), WhistleDixie (10), cuddles1 (9), neveragain444 (9), blessed824 (9), jennybyc (9)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (857), janewhite1 (823), Titchou (773), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 09:03 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!